# SDR C2XA02CL221

- Difficulty date: November 4, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
